Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Help
avatar
DiGineedsHelp posted:
I recently quit doing prescription pain pills after doing them steadily for 8 years and everyone told me that after a week or two my stomach would feel better, but its been a month and my stomach is giving me as much pain as day 1. I was just wondering if there are any treatments or foods or whatever that could help my stomach pains go away or if Ive just done so much damage that they wont go away.
DiGineedsHelp
Reply
 
avatar
Caprice_WebMD_Staff responded:
Hi DiGineedsHelp and welcome to WebMD,

Keep checking back here for responses from others but, in the meantime, please see a doctor to find out what's going on.
 
avatar
Betty Ford Center
Peter Przekop, DO, PhD responded:
This is difficult to answer without more information. Were you using the opiates for abdominal pain, and is there any underlying pathology (IBS, IBD)? One strategy would be to try abdominal Tai Chi breathing. Briefly, as your lungs fill with air, expand your stomach (stomach away from spine.) When your lungs are fully expanded, bring your stomach up towards you ribs then exhale - 20 inhales, three times per day. I would also suggest you try to find someone who is trained in visceral manipulation.


Featuring Experts from Betty Ford Center

Peter Przekop, D.O., Ph.D., developed and directs the chronic pain track at the Betty Ford Center . Since 2004, he has been a member of the faculty...More

Helpful Tips

FOR FAMILY & FRIENDS OF ADDICTED - SEE 'NARANON'
FOR ANYONE DEALING WITH A RELATIVE OR FRIEND SUFFERING WITH ADDICTION - SEE "NARANON" THERE ARE SUPPORT MEETINGS IN THIS AREA ALMOST ... More
Was this Helpful?
1 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.